# SDR SWIA201128414

- Difficulty date: October 25, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 26,692 hours, 22,919 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS QUICK RELEASE SEAT BELT DIFFICULT TO UNLOCK.  (FLT 5243)  REPLACED CO-PILOTS QUICK RELEASE SEAT BELT.
